# SDR ASAA0873478

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 32,640 hours, 14,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG10388
- Condition: Obstructed
- Location: L2 Door
- Part time: 1,273 hours, 639 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE CATCHING ON DOOR.  REMOVED & REPLACED SLIDE REF MM 25 66 01 000 801.
